MathSciNet Relay Station
MathSciNet bibliographic data
MR1387683 14D20 (14C20 14H60)
Brivio, Sonia; Verra, Alessandro The theta divisor of ${\rm SU}_C(2,2d)^s$ is very ample if $C$ is not hyperelliptic. Duke Math. J. 82 (1996), no. 3, 503–552.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement